Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 99–106 (Mi zvmmf1965)  

This article is cited in 8 scientific papers (total in 9 papers)

Solution of the Dirichlet difference problem for the multidimensional Helmholtz equation by the Monte Carlo method

G. A. Mikhailov, A. F. Cheshkova

Computer Centre of Russian Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (1023 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 95–102

Bibliographic databases:
UDC: 519.632.4
Received: 11.06.1996

Citation: G. A. Mikhailov, A. F. Cheshkova, “Solution of the Dirichlet difference problem for the multidimensional Helmholtz equation by the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 99–106; Comput. Math. Math. Phys., 38:1 (1998), 95–102

Citation in format AMSBIB
\Bibitem{MikChe98}
\by G.~A.~Mikhailov, A.~F.~Cheshkova
\paper Solution of the Dirichlet difference problem for the multidimensional Helmholtz equation by the Monte Carlo method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 99--106
\mathnet{http://mi.mathnet.ru/zvmmf1965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604227}
\zmath{https://zbmath.org/?q=an:0951.65002}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 95--102


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1965
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Makarov R.N., “Monte Carlo methods for solving boundary value problems of the second and third kinds”, Russian J Numer Anal Math Modelling, 13:2 (1998), 117–131  crossref  mathscinet  zmath  isi  scopus
    2. Mikhailov G.A., “New Monte Carlo methods for solving boundary value problems (and related topics)”, Enumath 97 - 2nd European Conference on Numerical Mathematics and Advanced Applications, 1998, 69–81  mathscinet  zmath  isi
    3. Menchtchikov B.V., “Monte Carlo method for solving boundary value problems for a diffusion equation with complex parameter. The Fourier transform in boundary value problems for a heat conduction equation”, Russian J Numer Anal Math Modelling, 15:6 (2000), 489–506  crossref  mathscinet  zmath  isi  scopus
    4. Mikhailov G.A., Lukinov V.L., “The solution of the Dirichlet problem for a difference biharmonic equation by the Monte Carlo method”, Doklady Mathematics, 64:1 (2001), 18–21  mathnet  mathscinet  zmath  isi
    5. E. V. Shkarupa, “Error estimation and optimization of the functional algorithms of a random walk on a grid which are applied to solving the Dirichlet problem for the Helmholtz equation”, Siberian Math. J., 44:5 (2003), 908–925  mathnet  crossref  mathscinet  zmath  isi
    6. E. V. Shkarupa, “Funktsionalnyi algoritm bluzhdaniya po reshetke dlya bigarmonicheskogo uravneniya. Otsenka pogreshnosti i optimizatsiya”, Sib. zhurn. vychisl. matem., 8:2 (2005), 163–176  mathnet  zmath
    7. M. K. Kerimov, “Gennadii Alekseevich Mikhailov (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 45:9 (2005), 1477–1482  mathnet  mathscinet
    8. E. V. Shkarupa, “Comparison of approaches to optimization of functional statistical modeling algorithms in the metric of the space $\mathbf C$”, Num. Anal. Appl., 8:2 (2015), 182–194  mathnet  crossref  crossref  mathscinet  elib
    9. Khalilov E.H., “Substantiation of the Collocation Method For One Class of Systems of Integral Equations”, Ukr. Math. J., 69:6 (2017), 955–969  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:372
    Full text:140
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021